# SDR SIMA20220203001

- Difficulty date: February 3, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 14,660 hours, 9,699 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SPAR 1 OUTB END CRACKED AFT LOWER SIDE(FOUND DURING EJ-5400-004) (MAJOR REPAIR)-C/A-REMOVED AND INSTALLED SERVICEABLE LH WING SPAR 1 OUTB END IAW EMB-175 SRM 51-40-08
